Alert archive / California / Wind Chill Advisories in 2007
Wind Chill Advisory 3, NWS San Diego, CA
NWS San Diego, CA issued this wind chill advisory at Jan 14, 2007, 1:13 PM PST for San Bernardino County, California. It took effect at Jan 14, 2007, 10:00 PM PST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2007, 1:13 PM PST (21:13 UTC)
- In effect from
- Jan 14, 2007, 10:00 PM PST
- Expired
- Jan 15, 2007, 2:11 AM PST
- In force
- 4 hr
- Issued by
- NWS San Diego, CA
County San Bernardino County, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSGX 142113 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 113 PM PST SUN JAN 14 2007 CAZ055-150530- /O.NEW.KSGX.WC.Y.0003.070115T0600Z-070115T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS- 113 PM PST SUN JAN 14 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST MONDAY. A COMBINATION OF VERY LOW TEMPERATURES AND GUSTY NORTH WINDS WILL CREATE WIND CHILL VALUES BETWEEN MINUS 10 AND MINUS 19 DEGREES AT MOST RESORT LOCATIONS AND POPULATED AREAS THROUGH MONDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HORTON
2 follow-up statements
000 WWUS46 KSGX 150501 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 901 PM PST SUN JAN 14 2007 CAZ055-151700- /O.CON.KSGX.WC.Y.0003.070115T0600Z-070115T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS- 901 PM PST SUN JAN 14 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... A COMBINATION OF VERY LOW TEMPERATURES AND GUSTY NORTH WINDS FROM 15 TO 30 MPH WILL CREATE WIND CHILL VALUES BETWEEN MINUS 10 AND MINUS 19 DEGREES AT MOST RESORT LOCATIONS AND POPULATED AREAS THROUGH MONDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MOEDE
000 WWUS46 KSGX 151011 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 211 AM PST MON JAN 15 2007 CAZ055-151115- /O.CAN.KSGX.WC.Y.0003.000000T0000Z-070115T1700Z/ SAN BERNARDINO COUNTY MOUNTAINS- 211 AM PST MON JAN 15 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL READINGS BELOW MINUS 10 DEGREES ARE NO LONGER EXPECTED. $$ BALFOUR
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 12:10 PM PST, 1 hour 3 minutes earlier.
Area forecast discussion, Jan 14, 12:10 PM PST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE SAN DIEGO CA 1210 PM PST SUN JAN 14 2007 .SYNOPSIS...A VERY COLD AIR MASS WILL REMAIN OVER SOUTHERN CALIFORNIA THROUGH MONDAY. NEAR RECORD LOW TEMPERATURES ARE LIKELY TONIGHT IN THE COLDER WIND SHELTERED AREAS AND A FREEZE WATCH REMAINS IN EFFECT FOR TONIGHT. STRONG OFFSHORE PRESSURE GRADIENTS ARE FORECAST TO DEVELOP TONIGHT THROUGH MONDAY AND POSSIBLY CONTINUING INTO TUESDAY WITH VERY STRONG NORTHEAST WINDS IN THE INLAND VALLEY AND MOUNTAINS. A TROUGH IS FORECAST TO MOVE INTO SOUTHERN CALIFORNIA WITH THE FLOW TURNING ONSHORE WEDNESDAY AND SOME CLOUDS MOVING INTO THE AREA. OFFSHORE FLOW RETURNS THURSDAY AND FRIDAY WITH GUSTY NORTHEAST WINDS...DECREASING SATURDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... IT WAS VERY COLD...CLEAR AND DRY OVER THE CWA OVERNIGHT WITH A NUMBER OF RECORD MINIMUM TEMPERATURES SET ACROSS THE AREA. THESE MINIMUM TEMPERATURES ALSO HELPED VERIFY THE FREEZE WARNING THAT WAS IN EFFECT FOR THE COAST...INLAND VALLEYS AND SOUTHERN DESERT AREAS. THE FREEZE WARNING WAS ALLOWED TO EXPIRE ON SCHEDULE BUT ANOTHER WILL BE ISSUED FOR TONIGHT FOR THE COLDER WIND SHELTERED AREAS. WIND WILL DEVELOP LATE TONIGHT BELOW MOUNTAIN PASSES AND CANYONS WHICH SHOULD HELP MODERATE TEMPERATURES IN THOSE AREAS BUT AREAS THAT DO NOT RECEIVE THE WIND SHOULD REMAIN QUITE COLD. THE 12Z NAM IS SIMILAR TO PREVIOUS MODEL RUNS WITH THE SHORTWAVE MOVING SOUTH THROUGH THE AREA TONIGHT. THIS SHORTWAVE CONTINUES TO BE A DRY INSIDE SLIDER BUT WILL BE FOLLOWED BY STRONG GUSTY NORTH TO NORTHEAST WINDS ACROSS THE NORTHERN MOUNTAINS AS WELL AS THROUGH AND BELOW MOUNTAIN PASSES BY SUNRISE MONDAY MORNING. WILL UPGRADE THE HIGH WIND WATCH TO A HIGH WIND WARNING WITH THE AFTERNOON PACKAGE FOR THE INLAND EMPIRE AND THE SANTA ANA MOUNTAINS. WILL INCLUDE A WIND ADVISORY FOR THE SAN BERNARDINO MOUNTAINS AS WELL. THE WATCH CURRENTLY EXTENDS INTO MONDAY AFTERNOON BUT THE 12Z NAM SUPPORTS EXTENDING THIS INTO TUESDAY. THE 12Z NAM IS ALSO SIMILAR TO EARLIER RUNS WITH THE SHORTWAVE ON WEDNESDAY BEING A LITTLE FURTHER WEST DROPPING SOUTH ALONG THE COAST. THIS WILL HAVE A MORE OVER WATER TRAJECTORY RESULTING IN MORE MOISTURE ACROSS THE AREA ON WEDNESDAY AND THURSDAY. AT THIS TIME IT APPEARS TO BE MOSTLY CLOUDS BUT SOME SHOWERS ARE POSSIBLE BUT EXPECT ANY QPF AMOUNTS TO BE LOW. THIS CAN CHANGE TO BEING WETTER SHOULD THE SHORTWAVE TRACK SOUTH FURTHER OFF THE COAST OR IT COULD BE DRY SHOULD IT TRACK SOUTH FURTHER INLAND. FOR NOW...WILL NOT MAKE ANY CHANGES FOR THAT PERIOD. WILL UPDATE THE FORECAST SHORTLY TO REMOVE THE FREEZE WARNING. OTHERWISE NO OTHER UPDATES ARE PLANNED AT THIS TIME. && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH MONDAY WITH CLEAR SKIES AND UNRESTRICTED VISIBILITIES. WINDS AT 10K FT NW 20-25 KT TODAY...BECOMING NE OVERNIGHT TONIGHT AND MONDAY. THIS WILL RESULT IN MOUNTAIN WAVE/ROTORS TO THE LEE SIDE OF THE SAN BERNARDINO MOUNTAINS NEAR KONT AND KSBD. STRONG UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR ARE LIKELY. && .SGX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FOR THE INLAND VALLEYS AND LOWER DESERTS FOR TONIGHT THROUGH MONDAY MORNING. SEE LAXNPWSGX. A HIGH WIND WATCH FOR THE INLAND EMPIRE...SAN BERNARDINO MOUNTAINS AND THE SANTA ANA MOUNTAINS FOR LATE TONIGHT THROUGH MONDAY AFTERNOON. SEE LAXNPWSGX. FIRE WEATHER WATCH TONIGHT THROUGH THURSDAY...INLAND VALLEYS AND MOUNTAINS. SEE LAXRFWSGX. PUBLIC/FIRE WEATHER...HORTON AVIATION/MARINE.......ECC
Hazardous weather outlook, Jan 14, 4:00 AM PST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST SUN JAN 14 2007 CAZ042-043-048-050-055>058-060>062-PZZ750-775-150000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 AM PST SUN JAN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST CALIFORNIA. .DAY ONE...TODAY THROUGH TONIGHT FREEZE WARNING COAST...INLAND VALLEYS AND LOWER DESERTS THIS MORNING. FREEZE WATCH IS IN EFFECT FOR THE INLAND VALLEYS AND LOWER DESERTS TONIGHT. SEE LAXNPWSGX FOR DETAILS. WIND CHILL ADVISORY FOR THE SAN BERNARDINO MOUNTAINS THIS MORNING. SEE LAXWSWSGX FOR DETAILS. FIRE WEATHER WATCH FOR INLAND VALLEYS AND MOUNTAINS TONIGHT. SEE LAXRFWSGX FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZE WATCH IS IN EFFECT FOR THE INLAND VALLEYS AND LOWER DESERTS MONDAY MORNING. THERE MAY BE LOCAL FROST IN THE COASTAL AREAS AS WELL. SEE LAXNPWSGX FOR DETAILS. HIGH WIND WATCH LATE TONIGHT THROUGH MONDAY. NORTHEAST WINDS MAINLY IN THE INLAND VALLEYS AND IN THE MOUNTAINS BELOW PASSES AND CANYONS. STRONGEST WINDS SUNDAY NIGHT THROUGH TUESDAY MORNING. NORTHEAST WINDS INCREASING AGAIN THURSDAY AND FRIDAY. FIRE WEATHER WATCH FOR INLAND VALLEYS AND MOUNTAINS THROUGH THURSDAY. SEE LAXRFWSGX FOR DETAILS. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. WHITLOW
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 1:30 PM PST | Frost Advisory | SGX | San Diego | 20 hr |
| Jan 14, 1:30 PM PST | Freeze Warning | SGX | Riverside, San Bernardino, San Diego | 20 hr |
| Jan 14, 1:30 PM PST | High Wind Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 48 hr |
| Jan 14, 1:30 PM PST | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 48 hr |
Nearby
Wind Chill Advisories in California, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.